Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An uncountable Noetherian ring with free additive group

Author: John D. O’Neill
Journal: Proc. Amer. Math. Soc. 66 (1977), 205-207
MSC: Primary 20K20; Secondary 13E05
MathSciNet review: 0450426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of an uncountable Noetherian ring whose additive group is free. This answers a question posed indirectly by L. Fuchs.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K20, 13E05

Retrieve articles in all journals with MSC: 20K20, 13E05

Additional Information

PII: S 0002-9939(1977)0450426-2
Keywords: Free group, torsion-free group, pure independent set
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia